Search dblp for Publications

export results for "toc:db/journals/toms/toms3.bht:"

 download as .bib file

@article{DBLP:journals/toms/Aird77,
  author    = {Thomas J. Aird},
  title     = {Portability of Mathematical Software Coded in Fortran},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {2},
  pages     = {113--127},
  year      = {1977}
}
@article{DBLP:journals/toms/AmosDW77,
  author    = {D. E. Amos and
               S. L. Daniel and
               M. K. Weston},
  title     = {{CDC} 6600 Subroutines {IBESS} and {JBESS} for Bessel Functions I\({}_{\mbox{nu(x)}}\)
               and J\({}_{\mbox{nu(x)}}\), x {\textgreater}= 0, nu {\textgreater}=
               0},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {1},
  pages     = {76--92},
  year      = {1977}
}
@article{DBLP:journals/toms/AmosDW77a,
  author    = {D. E. Amos and
               S. L. Daniel and
               M. K. Weston},
  title     = {Algorithm 511: {CDC} 6600 Subroutines {IBESS} and {JBESS} for Bessel
               Functions I\({}_{\mbox{nu(x)}}\) and J\({}_{\mbox{nu(x)}}\), x {\textgreater}=
               0, nu {\textgreater}= 0 {[S18]}},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {1},
  pages     = {93--95},
  year      = {1977}
}
@article{DBLP:journals/toms/BensonE77,
  author    = {A. Benson and
               David J. Evans},
  title     = {Algorithm 512: {A} Normalized Algorithm for Solution of the Positive
               Definite Symmetric Quindiagonal Systems of Linear Equations {[F4]}},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {1},
  pages     = {96--103},
  year      = {1977}
}
@article{DBLP:journals/toms/Boyce77,
  author    = {William M. Boyce},
  title     = {An Improved Program for the Full Steiner Tree Problem},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {4},
  pages     = {359--385},
  year      = {1977}
}
@article{DBLP:journals/toms/BucklesL77,
  author    = {Bill P. Buckles and
               M. Lybanon},
  title     = {Algorithm 515: Generation of a Vector from the Lexicographical Index
               {[G6]}},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {2},
  pages     = {180--182},
  year      = {1977}
}
@article{DBLP:journals/toms/CabayL77,
  author    = {S. Cabay and
               T. P. L. Lam},
  title     = {Congruence Techniques for the Exact Solution of Integer Systems of
               Linear Equations},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {4},
  pages     = {386--397},
  year      = {1977}
}
@article{DBLP:journals/toms/CabayL77a,
  author    = {S. Cabay and
               T. P. L. Lam},
  title     = {Algorithm 522: ESOLVE, Congruence Techniques for the Exact Solution
               of Integer Systems of Linear Equations {[F4]}},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {4},
  pages     = {404--410},
  year      = {1977}
}
@article{DBLP:journals/toms/CateT77,
  author    = {Esko G. Cate and
               David W. Twigg},
  title     = {Algorithm 513: Analysis of In-Situ Transposition {[F1]}},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {1},
  pages     = {104--110},
  year      = {1977}
}
@article{DBLP:journals/toms/ChanFP77,
  author    = {S. P. Chan and
               R. Feldman and
               Beresford N. Parlett},
  title     = {Algorithm 517: {A} Program for Computing the Condition Numbers of
               Matrix Eigenvalues Without Computing Eigenvectors {[F2]}},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {2},
  pages     = {186--203},
  year      = {1977}
}
@article{DBLP:journals/toms/CodyMF77,
  author    = {William J. Cody and
               Rose M. Motley and
               L. Wayne Fullerton},
  title     = {The Computation of Real Fractional Order Bessel Functions of the Second
               Kind},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {3},
  pages     = {232--239},
  year      = {1977}
}
@article{DBLP:journals/toms/CohenK77,
  author    = {Jacques Cohen and
               Joel Katcoff},
  title     = {Symbolic Solution of Finite-Difference Equations},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {3},
  pages     = {261--271},
  year      = {1977}
}
@article{DBLP:journals/toms/Dunham77,
  author    = {Charles B. Dunham},
  title     = {Remark on "Algorithm 500: Minimization of Unconstrained Multivariate
               Functions [E4]"},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {1},
  pages     = {112},
  year      = {1977}
}
@article{DBLP:journals/toms/Eddy77,
  author    = {William F. Eddy},
  title     = {A New Convex Hull Algorithm for Planar Sets},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {4},
  pages     = {398--403},
  year      = {1977}
}
@article{DBLP:journals/toms/Eddy77a,
  author    = {William F. Eddy},
  title     = {Algorithm 523: CONVEX, {A} New Convex Hull Algorithm for Planar Sets
               {[Z]}},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {4},
  pages     = {411--412},
  year      = {1977}
}
@article{DBLP:journals/toms/EllisM77,
  author    = {T. M. R. Ellis and
               D. H. McLain},
  title     = {Algorithm 514: {A} New Method of Cubic Curve Fitting Using Local Data
               {[E2]}},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {2},
  pages     = {175--179},
  year      = {1977}
}
@article{DBLP:journals/toms/Farden77,
  author    = {David C. Farden},
  title     = {The Solution of a Special Set of Hermitian Toeplitz Linear Equations},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {2},
  pages     = {159--163},
  year      = {1977}
}
@article{DBLP:journals/toms/Fateman77,
  author    = {Richard J. Fateman},
  title     = {An Algorithm for Deciding the Convergence of the Rational Iteration
               x\({}_{\mbox{n+1}}\) = f(x\({}_{\mbox{n}}\))},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {3},
  pages     = {272--278},
  year      = {1977}
}
@article{DBLP:journals/toms/FriedmanBF77,
  author    = {Jerome H. Friedman and
               Jon Louis Bentley and
               Raphael A. Finkel},
  title     = {An Algorithm for Finding Best Matches in Logarithmic Expected Time},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {3},
  pages     = {209--226},
  year      = {1977}
}
@article{DBLP:journals/toms/Gautschi77,
  author    = {Walter Gautschi},
  title     = {Evaluation of Repeated Integrals of the Coerror Function},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {3},
  pages     = {240--252},
  year      = {1977}
}
@article{DBLP:journals/toms/Gautschi77a,
  author    = {Walter Gautschi},
  title     = {Algorithm 521: Repeated Integrals of the Coerror Function {[S15]}},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {3},
  pages     = {301--302},
  year      = {1977}
}
@article{DBLP:journals/toms/GonzalezSF77,
  author    = {Teofilo F. Gonzalez and
               Sartaj Sahni and
               William R. Franta},
  title     = {An Efficient Algorithm for the Kolmogorov-Smirnov and Lilliefors Tests},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {1},
  pages     = {60--64},
  year      = {1977}
}
@article{DBLP:journals/toms/Hill77,
  author    = {G. W. Hill},
  title     = {Algorithm 518: Incomplete Bessel Function I\({}_{\mbox{0}}\). The
               Von Mises Distribution {[S14]}},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {3},
  pages     = {279--284},
  year      = {1977}
}
@article{DBLP:journals/toms/Hillstrom77,
  author    = {Kenneth E. Hillstrom},
  title     = {A Simulation Test Approach to the Evaluation of Nonlinear Optimization
               Algorithms},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {4},
  pages     = {305--315},
  year      = {1977}
}
@article{DBLP:journals/toms/IchidaKY77,
  author    = {Kozo Ichida and
               Takeshi Kiyono and
               Fujiichi Yoshimoto},
  title     = {Curve Fitting by a One-Pass Method With a Piecewise Cubic Polynomial},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {2},
  pages     = {164--174},
  year      = {1977}
}
@article{DBLP:journals/toms/ItoK77,
  author    = {Tetsuro Ito and
               Makoto Kizawa},
  title     = {The Matrix Rearrangement Procedure for Graph-Theoretical Algorithms
               and Its Application to the Generation of Fundamental Cycles},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {3},
  pages     = {227--231},
  year      = {1977}
}
@article{DBLP:journals/toms/Jansen77,
  author    = {J. K. M. Jansen},
  title     = {Remark on "Algorithm 259: Legendre Functions for Arguments Larger
               than One"},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {2},
  pages     = {204--205},
  year      = {1977}
}
@article{DBLP:journals/toms/Kallman77,
  author    = {Ralph Kallman},
  title     = {Algorithm 519: Three Algorithms for Computing Kolmogorov-Smirnov Probabilities
               with Arbitrary Boundaries and a Certification of Algorithm 487 {[S14]}},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {3},
  pages     = {285--294},
  year      = {1977}
}
@article{DBLP:journals/toms/Kaufman77,
  author    = {Linda Kaufman},
  title     = {Some Thoughts on the {QZ} Algorithm for Solving the Generalized Eigenvalue
               Problem},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {1},
  pages     = {65--75},
  year      = {1977}
}
@article{DBLP:journals/toms/KindermanM77,
  author    = {Albert J. Kinderman and
               John F. Monahan},
  title     = {Computer Generation of Random Variables Using the Ratio of Uniform
               Deviates},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {3},
  pages     = {257--260},
  year      = {1977}
}
@article{DBLP:journals/toms/MackayR77,
  author    = {M. MacKay and
               J. E. Radue},
  title     = {Remark on "Some Performance Tests of Quicksort and Descendants"},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {2},
  pages     = {204},
  year      = {1977}
}
@article{DBLP:journals/toms/McClellan77,
  author    = {Michael T. McClellan},
  title     = {The Exact Solution of Linear Equations with Rational Function Coefficients},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {1},
  pages     = {1--25},
  year      = {1977}
}
@article{DBLP:journals/toms/McClellan77a,
  author    = {Michael T. McClellan},
  title     = {A Comparison of Algorithms for the Exact Solution of Linear Equations},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {2},
  pages     = {147--158},
  year      = {1977}
}
@article{DBLP:journals/toms/McKeanR77,
  author    = {J. W. McKean and
               T. A. Ryan},
  title     = {Algorithm 516: An Algorithm for Obtaining Confidence Intervals and
               Point Estimates Based on Ranks in the Two Sample Location Problem
               {[G1]}},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {2},
  pages     = {183--185},
  year      = {1977}
}
@article{DBLP:journals/toms/Payne77,
  author    = {W. H. Payne},
  title     = {Normal Random Numbers: Using Machine Analysis to Choose the Best Algorithm},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {4},
  pages     = {346--358},
  year      = {1977}
}
@article{DBLP:journals/toms/PowellS77,
  author    = {M. J. D. Powell and
               Malcolm A. Sabin},
  title     = {Piecewise Quadratic Approximations on Triangles},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {4},
  pages     = {316--325},
  year      = {1977}
}
@article{DBLP:journals/toms/Shampine77,
  author    = {Lawrence F. Shampine},
  title     = {Stiff and Nonstiff Differential Equation Solvers, {II:} Detecting
               Stiffness with Runge-Kutta Methods},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {1},
  pages     = {44--53},
  year      = {1977}
}
@article{DBLP:journals/toms/Sipala77,
  author    = {Paolo Sipala},
  title     = {Remark on "Algorithm 408: {A} Sparse Matrix Package (Part {I)} [F4]"},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {3},
  pages     = {303},
  year      = {1977}
}
@article{DBLP:journals/toms/SkeelK77,
  author    = {Robert D. Skeel and
               Antony K. Kong},
  title     = {Blended Linear Multistep Methods},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {4},
  pages     = {326--345},
  year      = {1977}
}
@article{DBLP:journals/toms/Stoutemyer77,
  author    = {David R. Stoutemyer},
  title     = {Automatic Error Analysis Using Computer Algebraic Manipulation},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {1},
  pages     = {26--43},
  year      = {1977}
}
@article{DBLP:journals/toms/Stoutemyer77a,
  author    = {David R. Stoutemyer},
  title     = {Analytically Solving Integral Equations by Using Computer Algebra},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {2},
  pages     = {128--146},
  year      = {1977}
}
@article{DBLP:journals/toms/Tenney77,
  author    = {Dennis Tenney},
  title     = {Remark on "Algorithm 219: Topological Ordering for {PERT} Networks"},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {3},
  pages     = {303},
  year      = {1977}
}
@article{DBLP:journals/toms/ThongL77,
  author    = {Tran Thong and
               Bede Liu},
  title     = {Floating Point Fast Fourier Transform Computation Using Double Precision
               Floating Point Accumulators},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {1},
  pages     = {54--59},
  year      = {1977}
}
@article{DBLP:journals/toms/Veillon77,
  author    = {Francoise Veillon},
  title     = {Remark on "Algorithm 486: Numerical Inversion of Laplace Transform"},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {1},
  pages     = {111},
  year      = {1977}
}
@article{DBLP:journals/toms/Walker77,
  author    = {Alastair J. Walker},
  title     = {An Efficient Method for Generating Discrete Random Variables with
               General Distributions},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {3},
  pages     = {253--256},
  year      = {1977}
}
@article{DBLP:journals/toms/WeglarzBCS77,
  author    = {Jan Weglarz and
               Jacek Blazewicz and
               Wojciech Cellary and
               Roman Slowinski},
  title     = {Algorithm 520: An Automatic Revised Simplex Method for Constrained
               Resource Network Scheduling {[H]}},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {3},
  pages     = {295--300},
  year      = {1977}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics